# SDR 95FDEA01663

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT GLY AT BS 1050 LBL 60 WL 176, THERE IS A CRACK IN THE LOWER FLANGE OF STR 21 UNDER THE FAIL-SAFE CHORD.  REPAIRED CRACKED STR AT BS 1050 LBL 60 WL 176 ON LOWER FLANGE OF STR 21L PER FEDEX SRM 53-10-3 FIG 1.  THE FAIL-SAFE CHORD PER FEDEX SRM 51-40-4 FIG 2, WHICH WAS REMOVED TO GAIN ACCESS TO DAMAGED AREA ON STR 21L.
